# SDR IPXA3676956

- Difficulty date: January 30, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Damaged
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INGRESS ROPE OVER ENTRY DOOR CHANNEL COVER IS TORN AND ROPE HAS COME OUT.  R & R ENTRY DOOR INGRESS ROPE CHANNEL COVER IAW AMM 25-61-04-402.
